# SDR WWMA9600108

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 2530 · Buffet/Galleys
- Part: Plug
- Part number: MS3476W145BN
- Condition: Arced
- Location: Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN UNUSUAL ODOR EMMITTING FROM THE HOT WATER JUGS.  MAINTENANCE FOUND THE NR 1 HOT JUG ELECTRICAL PLUG ARCED, SYSTEM WAS DEACTIVATED AND DEFERRED DUE TO TIME TO REPLACE THE PLUG.
